# SDR SWAA2013011411430

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6548249
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED AT ACCESS PANEL N. 9501 LEFT FWD FIN VERTICAL STABILIZER.  REPLACED PLATE LOCATED AT ACCESS PANEL N. 9501 LEFT FWD FIN VERTICAL STABILIZER IAW SRM B737-300 51-10-02 ITEM 8 AND DRAWING N. 65-48249 AND SRM B737-300 51-40-02.
